Journal of Inequalities and Applications
Volume 3 (1999), Issue 2, Pages 109-125
-estimates for nonlinear elliptic problems with -growth in the gradient
1Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università di Napoli “Federico ll”, Via Cintia – Complesso Monte S. Angelo, Napoli 80126, Italy
2Département de Mathématiques, Université de Poitiers, 40, Avenue du Recteur Pineau, Poitiers 86022, France
Received 18 September 1997; Revised 20 January 1998
Copyright © 1999 V. Ferone et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the Dirichlet problem for a class of nonlinear elliptic equations whose model is . We give a priori-estimates using symmetrization methods. An obstacle problem for nonlinear variational inequalities is also studied.